# SDR DALA2023042403195

- Difficulty date: February 28, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 85,735 hours, 11,350 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3302 EVIDENCE OF LIGHTNING STRIKE 6" FWD OF L2 BOARDING DOOR. CORRECTIVE ACTION: REMOVED FASTENER. REQUIRES ROTATING PROBE TESTING. COMPLETED BHEC HFEC. NO DEFECTS NOTED. COLD WORKED COMPLETED. INSTALLED FASTERNER PER A330 SRM 53-21-11. (2649308)
